# SDR MASA98161

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35YV
- Make and model: Beech 1900D
- Aircraft serial: UE35
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist System
- Condition: Condensation
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 401 - ROW-ABQ - CREW REPORTED SMOKE IN CABIN IN FLIGHT, AIRCRAFT RETURNED TO ROW.  UPON INSPECTION, THE SMOKE PROVED TO BE MOIST AIR FROM THE AIR VENTS, A NORMAL OCCURANCE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
